# SDR USAA951190

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 986
- Part time: 19,934 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 1 TO 2 INCH DIAMETER SPOTS OF CORROSION ON THE FLOOR BEAM AT SCREW HOLES, BS 986 LBL 45 TO RBL 45.  CUT OFF 'T' CAP AND INSTALLED NEW 'T' CAP AND REPAIR ANGLE.  REPAIRED PER EA 40072A.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
